Alert archive / New Mexico / Flash Flood Warnings in 2014

Flash Flood Warning 44, NWS Albuquerque, NM

August 1, 2014Santa Fe County, New Mexico

NWS Albuquerque, NM issued this flash flood warning at Aug 1, 2014, 2:53 PM MDT for Santa Fe County, New Mexico. It was in force for 112 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 1, 2014, 2:53 PM MDT (20:53 UTC)
Expired
Aug 1, 2014, 4:45 PM MDT
In force
112 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Flood severity
None

County Santa Fe County, NM

The radar

The Albuquerque radar (KABX), 105 km from the middle of the area, began a volume at 20:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 8.9 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2014-08-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2014-08-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1044 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
33 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

476 
WGUS55 KABQ 012053
FFWABQ
NMC049-012245-
/O.NEW.KABQ.FF.W.0044.140801T2053Z-140801T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
253 PM MDT FRI AUG 1 2014

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EAST CENTRAL SANTA FE COUNTY IN NORTH CENTRAL NEW MEXICO

* UNTIL 445 PM MDT

* AT 243 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN FROM A THUNDERSTORM 3 MILES SOUTH OF GLORIETA...
  OR ABOUT 16 MILES SOUTHEAST OF SANTA FE. THE STORM PRODUCING VERY
  HEAVY RAIN WAS DRIFTING TOWARDS THE SOUTH. ARROYO SAN CRISTOBAL AND 
  ARROYO JASPE ON THE WESTERN SIDE OF GLORIETTA MESA WILL BE FULLY
  FLOWING. SMALL DRAINAGES LEADING OFF THE GLORIETA MESA WILL BE
  FULLY RUNNING AS WELL. INTERSTATE 25 NEAR GLORIETA COULD BE 
  IMPACTED. EXPECTED 1 TO 1.5 INCHES OF RAINFALL BETWEEN GLORIETTA
  TO ARROYO JASPE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ARROYOS...STREAMS AND NORMALLY DRY WASHES CAN BECOME RAGING CURRENTS
IN A MATTER OF MINUTES.

&&

LAT...LON 3558 10571 3549 10572 3540 10576 3545 10582
      3554 10582 3560 10581 3560 10575

$$
50
2 follow-up statements
851 
WGUS75 KABQ 012108
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
308 PM MDT FRI AUG 1 2014

NMC049-012245-
/O.CON.KABQ.FF.W.0044.000000T0000Z-140801T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SANTA FE NM-
308 PM MDT FRI AUG 1 2014

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 445 PM MDT FOR EAST
CENTRAL SANTA FE COUNTY...

AT 257 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING VERY HEAVY RAIN 4 MILES SOUTH OF
GLORIETA...OR ABOUT 14 MILES SOUTHEAST OF SANTA FE. THE STORM 
PRODUCING VERY HEAVY RAIN WAS DRIFTING TOWARDS THE SOUTH/SOUTHWEST. 
COUNTY HIGHWAYS 326/612 AND 51 WILL BE IMPACTED. MOST OF THE WATER
WILL FLOW INTO THE FOLLOWING ARROYOS...SAN CRISTOBAL AND JASPE. 
THESE ARROYOS FLOW UNDER STATE HIGHWAY 285. SEVERAL SMALLER DRAINAGES
LEAD OFF THE GLORIETA MESA TOWARDS THE WEST AND EAST AND ARE EXPECTED
TO BE RUNNING FULL.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ARROYOS...STREAMS AND RIVERS CAN BECOME RAGING KILLER CURRENTS IN A
MATTER OF MINUTES. KNOW WHERE HIGHER GROUND IS LOCATED.

&&

LAT...LON 3558 10571 3549 10572 3540 10576 3545 10582
      3554 10582 3560 10581 3560 10575

$$
50
979 
WGUS75 KABQ 012244
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
444 PM MDT FRI AUG 1 2014

NMC049-012253-
/O.EXP.KABQ.FF.W.0044.000000T0000Z-140801T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SANTA FE NM-
444 PM MDT FRI AUG 1 2014

...THE FLASH FLOOD WARNING WILL EXPIRE AT 445 PM MDT FOR EAST CENTRAL
SANTA FE COUNTY...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE RAINFALL HAD
ENDED ACROSS THE WARNED AREA...AND THE FLASH FLOOD THREAT WAS
DIMINISHING. SOME MINOR FLOODING MAY CONTINUE WITHIN ARROYOS SAN CRISTOBAL
AND OTHER DRAINAGES WITHIN THE AREA...BUT THE THREAT FOR FLASH FLOODING
HAS ENDED. THUS...THE FLASH FLOOD WARNING HAS BEEN ALLOWED TO EXPIRE.

LAT...LON 3558 10572 3549 10572 3540 10576 3545 10582
      3554 10582 3560 10581 3560 10575

$$
50

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Aug 1, 11:30 AM MDT, 3 hours 23 minutes earlier.

Area forecast discussion, Aug 1, 11:30 AM MDT, 3 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1130 AM MDT FRI AUG 1 2014

.AVIATION...
18Z TAF CYCLE
UPPER HIGH CENTER TO MEANDER OVER NEW MEXICO NEXT 24 HOURS. LOW
LEVEL EASTERLY GRADIENT PERSISTING...WHICH WILL LEAD TO A
GENERALLY LIGHT OR PERHAPS BRIEFLY MODERATE EASTERLY WIND BELOW
CANYONS INTO THE RGV. SCATTERED TO NUMEROUS TSRA WITH WDLY SCT
MVFR CIGS/VSBYS SFC WND GUSTS 35KT BEFORE 02/03Z WILL OCCASIONALLY
OBSCURE HIGHER TERRAIN OVER NORTHERN AND WESTERN NM. TSRA TO
SPREAD SOUTHEAST INTO CENTRAL MT CHAIN AND EASTERN PLAINS BY
02/01Z. MVFR CIGS AND VSBYS IN BR...WITH ISOLD IFR CONDITIONS TO
DEVELOP ALONG THE EAST SLOPES CENTRAL MT CHAIN AFT 02/06Z.

&&

.PREV DISCUSSION...338 AM MDT FRI AUG 1 2014...
...FLASH FLOOD POTENTIAL HIGHER TODAY THAN IN THE PAST FEW DAYS...

.SYNOPSIS...
AN UPPER LEVEL TROUGH WILL SAG SLOWLY SOUTHEASTWARD ACROSS
NEW MEXICO TODAY AND TONIGHT TRIGGERING WIDESPREAD SHOWERS AND
THUNDERSTORMS. WITH ABUNDANT MOISTURE IN PLACE STORMS FROM THE
CONTINENTAL DIVIDE EASTWARD ONTO THE PLAINS WILL BE CAPABLE OF
PRODUCING VERY HEAVY RAIN AND FLASH FLOODING. THIS WEEKEND THE
FOCUS FOR RAIN WILL SHIFT TO CENTRAL AND WESTERN AREAS...AND THE
POTENTIAL FOR LOCALLY HEAVY RAINFALL WILL PERSIST. WEATHER MODELS
FORECAST A DOWNTICK IN STORM COVERAGE AND RAIN INTENSITY DURING THE
FIRST HALF OF THE COMING WORK WEEK...BUT THERE IS SOME
DISAGREEMENT ON WHETHER THAT MAY START MONDAY OR TUESDAY.
OTHERWISE...HIGH TEMPERATURES SHOULD VARY FROM A FEW TO 10 DEGREES
BELOW NORMAL THROUGH THE WEEKEND. A WARMING TREND SHOULD NUDGE
READINGS CLOSER TO NORMAL EARLY NEXT WEEK.

&&

.DISCUSSION...
TWO MORE NORTH AND NORTHWEST FLOW ALOFT DAYS TODAY AND
SATURDAY...THEN THE FLOW SHOULD TAKE ON A MORE TRADITIONAL MONSOON
VECTOR OUT OF THE SOUTH.

THE UPPER TROUGH THAT SAGS SLOWLY SOUTHEASTWARD OVER THE AREA
FROM CO TODAY AND TONIGHT IS FORECAST TO STALL OVER SE NM ON
SATURDAY...AND MUCH OF ITS SHORT WAVE ENERGY MAY WRAP
SOUTHWESTWARD AROUND THE 500 MB HIGH CENTERED NORTH OF THE FOUR
CORNERS BY THEN. THIS SHOULD KEEP NORTHERN AND CENTRAL NM VERY
CONVECTIVELY ACTIVE THROUGH AT LEAST SATURDAY EVENING WITH THE
MOST WIDESPREAD STORMS THIS AFTERNOON AND EVENING. LIKE
THURSDAY...STORMS TRACKING SOUTH AND SOUTHEASTWARD FROM THE
COLORADO ROCKIES SHOULD FORM A BROAD MCS THAT WILL CROSS CENTRAL
AND EAST CENTRAL NM WITH HEAVY RAINFALL THIS AFTERNOON AND
TONIGHT. WHERE THE UPPER TROUGH STALLS LATE TONIGHT...PLACES LIKE
LINCOLN COUNTY HAVE A GOOD CHANCE OF SEEING LINGERING MODERATE TO
HEAVY RAIN INTO SATURDAY MORNING. LIKE LINCOLN COUNTY IS SEEING AT
THE TIME OF THIS WRITING...MUCH OF LINCOLN COUNTY COULD RECEIVE
OVER 1 INCH OF ADDITIONAL RAINFALL FRIDAY NIGHT INTO SATURDAY
MORNING. OF COURSE THE THREAT OF FLASH FLOODING WILL EXIST
ELSEWHERE FROM THE CONTINENTAL DIVIDE ONTO THE PLAINS...BUT THE
THREAT SHOULD END IN OTHER PLACES AS THE MCS PASSES.

MODELS GENERALLY AGREE ON A SUBTROPICAL WAVE SHIFTING NORTHWARD OUT
OF THE BAJA AND ACROSS NEVADA SUNDAY...THEN EASTWARD ACROSS THE
NORTHERN OR CENTRAL ROCKIES MONDAY AND TUESDAY...BEFORE EJECTING
THE SYSTEM ACROSS THE UPPER GREAT PLAINS. THE GFS AND
ECMWF/CANADIAN MODELS ARE IN DISAGREEMENT ON HOW QUICKLY DRIER
AIR WILL WORK ITS WAY AROUND THE BASE OF THE UPPER TROUGH AND
ACROSS NM FROM THE WEST...WITH THE ECMWF AND CANADIAN MODELS
KEEPING AN ACTIVE MONSOON MOISTURE PLUME OVER NM THROUGH MONDAY.

GFS AND ECMWF DEPICT AN UPPER LOW TRACKING EASTWARD TOWARD THE
FOUR CORNERS REGION FROM OFF THE CALIFORNIA COAST ON THURSDAY.
THIS MAY DRAW A MODEST MONSOON MOISTURE PLUME BACK OVER THE AREA
FROM THE SOUTH WITH AN UPTICK IN SHOWER AND STORM COVERAGE.

44

&&

.FIRE WEATHER...
A VERY WET PERIOD CONTINUES OVER THE REGION WITH MOISTURE RICH LOW
LEVEL SOUTHERLY FLOW BENEATH NORTH TO NORTHWEST FLOW ALOFT. AN UPPER
WAVE CENTERED ON WESTERN COLORADO THIS MORNING WILL DRIFT SOUTH OVER
THE SANGRE DE CRISTO MTS TODAY AND FIRE UP SLOW-MOVING THUNDERSTORM
CLUSTERS. MODEL GUIDANCE INDICATES THIS CLUSTER GROWING DOWNSTREAM
INTO A LARGE AREA OF HEAVY RAINFALL WITH EMBEDDED STORMS IN THE AREA
BETWEEN THE CONTINENTAL DIVIDE...RIO GRANDE VALLEY...AND THE EAST
SLOPES OF THE CENTRAL MTS THIS EVENING. THIS IS SIMILAR TO THURSDAY
NIGHT...HOWEVER STORMS MAY BE EVEN MORE VIGOROUS WITH THE UPPER LEVEL
WAVE MOVING SOUTH. EVENTUALLY ACTIVITY WILL STALL OUT AGAIN OVER THE
AREA FROM SOCORRO TO LINCOLN COUNTIES. A FLASH FLOOD WATCH IS IN
EFFECT FOR THIS ENTIRE AREA. HYDROLOGIC BASIN AVERAGE PRECIP TOTALS
OF 0.75 TO 1.25 ARE LIKELY THROUGH SATURDAY MORNING. THIS IMPACTS
SERIOUS BURN SCAR FLASH FLOODING IN PARTICULAR.

SATURDAY/SUNDAY SHOULD SEE AN OVERALL DOWNTICK IN HEAVY RAINFALL FOR
CENTRAL AND EASTERN NM AS THE UPPER RIDGE CORE REDEVELOPS OVER THE
EASTERN PLAINS. LOCALLY HEAVY RAIN IS STILL LIKELY...ESPECIALLY FOR
AREAS ALONG AND WEST OF THE DIVIDE. HIGH TEMPERATURES THROUGH THE
PERIOD WILL BE BELOW NORMAL ALL AREAS...ESPECIALLY THE WEST. LIGHT
WINDS AND WET SOILS WILL LEAD TO WIDESPREAD EXCELLENT RH RECOVERIES.
SOME PATCHY FOG IS POSSIBLE.

THE UPPER RIDGE CENTER IS THEN EXPECTED TO SAG SOUTH INTO SOUTHEAST
NM WHILE A CONVECTIVELY INDUCED SUBTROPICAL UPPER WAVE MOVES NORTH
TO NORTHEAST OUT OF ARIZONA. THIS WILL DRAG YET ANOTHER IMPRESSIVELY
MOIST MOISTURE PLUME UP INTO CENTRAL AND WESTERN NM MONDAY/TUESDAY.
MODEL GUIDANCE INDICATES RATHER SIGNIFICANT DRYING TEMPORARILY
BEHIND THIS WAVE FOR WESTERN NM WEDNESDAY. THE UPPER HIGH MAY THEN
SHIFT EASTWARD INTO TEXAS WHILE ANOTHER UPPER WAVE SLIDES ACROSS
ARIZONA. THIS OPENS THE DOOR FOR A MUCH MORE TRADITIONAL MONSOON
MOISTURE REGIME OVER NM. EACH PERIOD OF HEAVY RAINFALL OVER THE
AREA...ESPECIALLY FOR THE HIGHER TERRAIN...WILL DE-SENSITIZE THE
THRESHOLD FOR FLASH FLOODING.

GUYER

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES...
NMZ504-506>529-533-539-540.

&&
Hazardous weather outlook, Aug 1, 6:02 AM MDT, 8 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
602 AM MDT FRI AUG 1 2014

NMZ501>540-021200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
602 AM MDT FRI AUG 1 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

A SLOW MOVING UPPER LEVEL TROUGH WILL INTERACT WITH ABUNDANT
MOISTURE TO PRODUCE A BETTER RISK OF FLASH FLOODING THIS AFTERNOON
AND TONIGHT THAN NORTHERN AND CENTRAL NEW MEXICO HAS SEEN IN THE
PAST FEW DAYS. THE GREATEST RISK WILL BE ALONG THE CONTINENTAL
DIVIDE AND EASTWARD TO THE WESTERN HIGH PLAINS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A VERY MOIST ATMOSPHERE WILL REMAIN IN PLACE THROUGH THE WEEKEND.
MUCH OF THE ENERGY FROM THE UPPER LEVEL DISTURBANCE THAT PASSES
SOUTH AND SOUTHEASTWARD INTO NEW MEXICO TODAY AND TONIGHT SHOULD
SHIFT WESTWARD OVER SOUTHERN PARTS OF THE FORECAST AREA SATURDAY
BRINGING THE BEST CHANCE OF HEAVY RAIN AND FLASH FLOODING TO THE
SOUTHERN TIER OF MOUNTAINS AND LOWER RIO GRANDE VALLEY. THE BEST
POTENTIAL FOR FLASH FLOODING SHOULD THEN FAVOR THE CONTINENTAL
DIVIDE REGION TO THE ARIZONA BORDER SUNDAY AND MONDAY AS A SLOW
MOVING SUBTROPICAL WAVE MIGRATES NORTHWARD WEST OF NEW
MEXICO...THEN EASTWARD NORTH OF NEW MEXICO...STEERING A ROBUST
MONSOON MOISTURE PLUME OVERHEAD.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS AND ANY FLOODING
THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT
WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637.

44

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 31, 6:05 PM MDTAreal Flood AdvisoryABQLos Alamos, Sandoval, Santa Fe115 min
Jul 31, 6:30 PM MDTAreal Flood AdvisoryABQGuadalupe, San Miguel, Torrance2 hr
Jul 31, 6:41 PM MDTAreal Flood AdvisoryABQCatron, Cibola, Socorro2 hr
Jul 31, 6:48 PM MDTAreal Flood AdvisoryABQSandoval, San Miguel, Santa Fe117 min
Jul 31, 7:22 PM MDTSpecial Weather StatementABQTorrance23 min
Jul 31, 7:24 PM MDTSpecial Weather StatementABQGuadalupe36 min
Jul 31, 7:27 PM MDTAreal Flood AdvisoryABQSan Miguel, Santa Fe, Torrance2 hr
Jul 31, 8:20 PM MDTAreal Flood AdvisoryABQSocorro115 min
Jul 31, 8:40 PM MDTAreal Flood AdvisoryABQLincoln, Socorro, Torrance2 hr
Jul 31, 8:57 PM MDTAreal Flood AdvisoryABQRio Arriba3 hr
Jul 31, 9:35 PM MDTAreal Flood AdvisoryABQLincoln, Socorro115 min
Jul 31, 10:23 PM MDTAreal Flood AdvisoryABQDe Baca, Guadalupe, San Miguel, Torrance4 hr
Jul 31, 11:30 PM MDTAreal Flood AdvisoryABQLincoln, Socorro2 hr
Aug 1, 12:46 AM MDTAreal Flood AdvisoryABQLincoln4 hr
Aug 1, 4:26 AM MDTFlash Flood WatchABQ66 hr
Aug 1, 1:14 PM MDTAreal Flood AdvisoryABQCibola2 hr
Aug 1, 2:00 PM MDTAreal Flood AdvisoryABQSandoval2 hr
Aug 1, 2:23 PM MDTAreal Flood AdvisoryABQBernalillo, Sandoval, Torrance112 min
Aug 1, 2:38 PM MDTAreal Flood AdvisoryABQCatron, Cibola112 min
Aug 1, 2:40 PM MDTAreal Flood AdvisoryABQSan Miguel, Santa Fe2 hr
Aug 1, 3:24 PM MDTFlash Flood WarningABQSandoval111 min
Aug 1, 3:40 PM MDTAreal Flood AdvisoryABQSandoval, Santa Fe2 hr
Aug 1, 4:02 PM MDTAreal Flood AdvisoryABQCatron, Socorro118 min
Aug 1, 4:08 PM MDTAreal Flood AdvisoryABQRio Arriba, San Juan112 min
Aug 1, 4:42 PM MDTAreal Flood AdvisoryABQMcKinley, Sandoval, San Juan2 hr
Aug 1, 5:14 PM MDTAreal Flood AdvisoryABQCatron2 hr
Aug 1, 5:48 PM MDTAreal Flood AdvisoryABQRio Arriba117 min

Nearby

Flash Flood Warnings in New Mexico, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.